Works matching DE "INTERSECTION numbers"
Results: 394
The Future of World Englishes in Language Testing.
- Published in:
- Language Assessment Quarterly, 2014, v. 11, n. 1, p. 5, doi. 10.1080/15434303.2013.869817
- By:
- Publication type:
- Article
Greek Multiplication Tables.
- Published in:
- Sciamvs: Sources & Commentaries in Exact Sciences, 2021, v. 21, p. 83
- By:
- Publication type:
- Article
SUPPLEMENTS IN COATOMIC MODULES HAVING THE COMPLETE MAX-PROPERTY.
- Published in:
- International Electronic Journal of Algebra, 2018, v. 24, p. 18, doi. 10.24330/ieja.440141
- By:
- Publication type:
- Article
Dynnikov coordinates on punctured torus.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 661, doi. 10.3906/mat-1912-22
- By:
- Publication type:
- Article
A new method for obtaining the inconsistent elements in a decision table based on dominance principle.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 2, p. 561, doi. 10.3906/mat-1906-67
- By:
- Publication type:
- Article
Integral laminations on nonorientable surfaces.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 69, doi. 10.3906/mat-1608-76
- By:
- Publication type:
- Article
Linkage.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 216, p. 139
- Publication type:
- Article
The set-theoretic complete intersection property.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 216, p. 117
- Publication type:
- Article
Topological geometry.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 216, p. 94
- Publication type:
- Article
Other surgery theories.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 285
- By:
- Publication type:
- Article
Some calculations of L-groups.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 211, p. 55
- By:
- Publication type:
- Article
New Walls and the B(6) Condition.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 209, p. 99
- By:
- Publication type:
- Article
Degree-d-invariant Laminations.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 259
- By:
- Publication type:
- Article
On Balanced Planar Graphs, Following W. Thurston.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 215
- By:
- Publication type:
- Article
Groups of Homeomorphisms of One-Manifolds, I: Actions of Nonlinear Groups.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 116
- By:
- Publication type:
- Article
Cries and Whispers in Wind-Tree Forests.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 83
- By:
- Publication type:
- Article
Chapter Four: Faltings Heights and L-functions: Minicourse Given.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 102
- By:
- Publication type:
- Article
Scalable Traffic Signal Controls Using Fog-Cloud Based Multiagent Reinforcement Learning.
- Published in:
- Computers (2073-431X), 2022, v. 11, n. 3, p. 38, doi. 10.3390/computers11030038
- By:
- Publication type:
- Article
Electromagnetic shielding effectiveness of carbon yarn-based woven fabrics.
- Published in:
- Journal of Industrial Textiles, 2022, v. 51, n. 7, p. 1143, doi. 10.1177/1528083719896769
- By:
- Publication type:
- Article
Execution time of λ-terms via denotational semantics and intersection types.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 7, p. 1169, doi. 10.1017/S0960129516000396
- By:
- Publication type:
- Article
Remarks on locally closed set.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2018, v. 22, n. 1, p. 57, doi. 10.12697/ACUTM.2018.22.06
- By:
- Publication type:
- Article
Analysis of the Capacity of Intersections with Fixed-time Signalling Depending on the Duration of the Green Phase for Pedestrians.
- Published in:
- TransNav: International Journal on Marine Navigation & Safety of Sea Transportation, 2024, v. 18, n. 2, p. 323, doi. 10.12716/1001.18.02.08
- By:
- Publication type:
- Article
An Analytical Model for Fracture Initiation from a Particular Radial Borehole in Hydraulic Fracturing Guided by Multiradial Boreholes.
- Published in:
- Geofluids, 2021, p. 1, doi. 10.1155/2021/6657788
- By:
- Publication type:
- Article
Large Deviations for Intersections of Random Walks.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 8, p. 1531, doi. 10.1002/cpa.22045
- By:
- Publication type:
- Article
Multidimensional trees and a Chomsky-Schützenberger-Weir representation theorem for simple context-free tree grammars.
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 5, p. 1469, doi. 10.1093/logcom/exu043
- By:
- Publication type:
- Article
Private Absorbant of Generalized de Bruijn Digraphs.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 583
- By:
- Publication type:
- Article
Exploring influence of crash type on injury severity in crashes at intersection.
- Published in:
- Advances in Transportation Studies, 2021, v. 54, p. 61, doi. 10.53136/97912599405445
- By:
- Publication type:
- Article
Loss of MeCP2 causes subtle alteration in dendritic arborization of retinal ganglion cells.
- Published in:
- Animal Cells & Systems, 2021, v. 25, n. 2, p. 102, doi. 10.1080/19768354.2021.1920459
- By:
- Publication type:
- Article
El conocimiento de otras lenguas en el léxico disponible español en estudiantes de secundaria y bachillerato.
- Published in:
- Tejuelo: Didáctica de Lengua y Literatura, 2022, v. 35, n. 3, p. 43, doi. 10.17398/1988-8430.35.3.43
- By:
- Publication type:
- Article
The Problem Section.
- Published in:
- MathAMATYC Educator, 2024, v. 15, n. 3, p. 34
- Publication type:
- Article
The development of foraging organization.
- Published in:
- Attention, Perception & Psychophysics, 2021, v. 83, n. 7, p. 2891, doi. 10.3758/s13414-021-02328-8
- By:
- Publication type:
- Article
Vehicle Seat Detection Based on Improved RANSAC-SURF Algorithm.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2021, v. 35, n. 5, p. N.PAG, doi. 10.1142/S0218001421550041
- By:
- Publication type:
- Article
F-Matrices of Cluster Algebras from Triangulated Surfaces.
- Published in:
- Annals of Combinatorics, 2020, v. 24, n. 4, p. 649, doi. 10.1007/s00026-020-00507-2
- By:
- Publication type:
- Article
A Combinatorial Proof of the Smoothness of Catalecticant Schemes Associated to Complete Intersections.
- Published in:
- Annals of Combinatorics, 2017, v. 21, n. 3, p. 375, doi. 10.1007/s00026-017-0357-x
- By:
- Publication type:
- Article
REMARKS ON 5-DIMENSIONAL COMPLETE INTERSECTIONS.
- Published in:
- Electronic Research Announcements in Mathematical Sciences, 2014, v. 21, p. 28, doi. 10.3934/era.2014.21.28
- By:
- Publication type:
- Article
Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 1/2, p. 92, doi. 10.1002/malq.201200102
- By:
- Publication type:
- Article
The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 4/5, p. 258, doi. 10.1002/malq.201100092
- By:
- Publication type:
- Article
Identifying High-Risk Intersections for Walking and Bicycling Using Multiple Data Sources in the City of San Diego.
- Published in:
- Journal of Advanced Transportation, 2019, p. 1, doi. 10.1155/2019/9072358
- By:
- Publication type:
- Article
Protected–permissive left turn phasing with flashing yellow arrow signal: study of red intervals for an effective phase transition.
- Published in:
- Canadian Journal of Civil Engineering, 2019, v. 46, n. 8, p. 732, doi. 10.1139/cjce-2018-0381
- By:
- Publication type:
- Article
On the Stab Number of Rectangle Intersection Graphs.
- Published in:
- Theory of Computing Systems, 2020, v. 64, n. 5, p. 681, doi. 10.1007/s00224-019-09936-w
- By:
- Publication type:
- Article
Matrix model for the total descendant potential of a simple singularity of type D.
- Published in:
- Letters in Mathematical Physics, 2021, v. 111, n. 4, p. 1, doi. 10.1007/s11005-021-01431-z
- By:
- Publication type:
- Article
Double Ramification Cycles and Quantum Integrable Systems.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 3, p. 289, doi. 10.1007/s11005-015-0814-6
- By:
- Publication type:
- Article
Topological Recursions of Eynard-Orantin Type for Intersection Numbers on Moduli Spaces of Curves.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 11, p. 1191, doi. 10.1007/s11005-013-0632-7
- By:
- Publication type:
- Article
Number theoretic applications of a class of Cantor series fractal functions. I.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 144, n. 2, p. 449, doi. 10.1007/s10474-014-0456-7
- By:
- Publication type:
- Article
KP Integrability of Triple Hodge Integrals: III—Cut-and-Join Description, KdV Reduction, and Topological Recursions.
- Published in:
- Communications in Mathematical Physics, 2024, v. 405, n. 12, p. 1, doi. 10.1007/s00220-024-05151-y
- By:
- Publication type:
- Article
Flux in Tilted Potential Systems: Negative Resistance and Persistence.
- Published in:
- Communications in Mathematical Physics, 2023, v. 400, n. 2, p. 853, doi. 10.1007/s00220-022-04622-4
- By:
- Publication type:
- Article
A Laplacian to Compute Intersection Numbers on M¯g,n and Correlation Functions in NCQFT.
- Published in:
- Communications in Mathematical Physics, 2023, v. 399, n. 1, p. 481, doi. 10.1007/s00220-022-04557-w
- By:
- Publication type:
- Article
Nodal Statistics of Planar Random Waves.
- Published in:
- Communications in Mathematical Physics, 2019, v. 369, n. 1, p. 99, doi. 10.1007/s00220-019-03432-5
- By:
- Publication type:
- Article
Mirror Map as Generating Function of Intersection Numbers: Toric Manifolds with Two Kähler Forms.
- Published in:
- Communications in Mathematical Physics, 2013, v. 323, n. 2, p. 747, doi. 10.1007/s00220-013-1786-y
- By:
- Publication type:
- Article
Mirror Map as Generating Function of Intersection Numbers: Toric Manifolds with Two Kähler Forms.
- Published in:
- Communications in Mathematical Physics, 2013, v. 323, n. 2, p. 747, doi. 10.1007/s00220-013-1786-y
- By:
- Publication type:
- Article